# SDR SWAA2021121344296

- Difficulty date: November 16, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 49,599 hours, 25,042 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY RAIL AT RBL 3 BS 727E; BS 767+5. ; / [01] REMOVED CORROSION ON RAIL ; AFT CARGO BAY AT RBL 3; BS 727E; BS 767+5. MEASURES:BS727E L=2'; W=0.400'; BS767+5 L=2.100'; W=0.350'. IAW; SRM 51-10-02-0G-0.; [06] EVALUATED RAIL ON AFT CARGO BAY AT RBL 3 BS727E; MEASURES: L=2'; W=0.400'; D=0.001'. ORIGINAL THICKNESS 0.063'; MATERIAL LOSS 0.001'; REMAINING MATERIAL0.062'.THE RAIL IN THIS BS IS FOUND WITHIN LIMITS. AND BS 767+5. MEASURES: L=2.100'; W=0.350'; D=0.010'. ORIGINAL THICKNESS 0.071'; MATERIAL LOSS 0.010'; REMAINING MATERIAL 0.061'. THE RAIL IN THIS BS IS OUT OF LIMITS. IAW. SRM 53-00-53-1A-2; ALLOWABLE DAMAGE 2; STEP 4(2).OK TO ALODINE AND PRIMER IN BS 727E; RBL 3.; [15] LOCATED AND DRI
